# SDR 20001205SH011

- Difficulty date: November 15, 1999
- Submitted: December 5, 2000
- Operation: General aviation
- Aircraft: N121JW
- Make and model: Gulstm 690A
- Aircraft serial: 11299
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230790001
- Part serial: 1867
- Condition: Failed
- Stage of operation: NR
- How discovered: C
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

STARTER/GENERATOR FAILED AFTER 207 HOURS OF OPERATION.  FAILED FIRST TIME AFTER 14 HOURS.  FAILURE OCCURRED INTERNALLY.  (X)
